# SDR 2010FA0001269

- Difficulty date: December 20, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Make and model: Cessna 208
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Part number: 26012672
- Condition: Failed
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICING HIGH FAILURE RATE BETWEEN SHAFT (PN 2601267-2) AND GEAR (PN 3100450-01) LESS THAN 1,000 HRS.  WHEN REPLACING GEAR WITH MFG O/H GEAR, NEW SHAFT DOES NOT FIT INTO GEAR.  TRIED OTHER ACFT MFG NEW AIR CONDITIONER DRIVE SHAFTS AND THEY INSTALLED WITH NO PROBLEM.  THIS IS THE 3RD MFG SHAFT/GEAR REPLACEMENT THIS YEAR, ENCOUNTERED SAME PROBLEM WITH EACH INSTALL.  THE PROBLEM WAS CORRECTED BY INSTALLNG SEVERAL DIFFERENT SHAFTS, (PN 2601267-2), UNTIL THE CORRECT FIT COULD BE ACHIEVED.
